Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Extension of Wiener's Tauberian identity and multipliers on the Marcinkiewicz space


Author: Ka-Sing Lau
Journal: Trans. Amer. Math. Soc. 277 (1983), 489-506
MSC: Primary 42A45; Secondary 42A38
DOI: https://doi.org/10.1090/S0002-9947-1983-0694372-5
MathSciNet review: 694372
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This is a continuation of the work of Bertrandias, Lee and Lau on Wiener's generalized harmonic analysis. Among the other results, we extend Wiener's Tauberian identity to cover a larger class of functions; we characterize the multipliers on the Marcinkiewicz space $ {\mathcal{M}^2}$, and we obtain a Tauberian theorem on $ {\mathcal{M}^2}$ with full generality.


References [Enhancements On Off] (What's this?)

  • [1] K. Anzai, S. Koizumi and K. Matsuoka, On the Wiener formula of functions of two variables, Tokyo J. Math. (to appear). MR 605092 (82d:40007)
  • [2] J. Bertrandias, Espaces de fonctions bornées et continues en moyenne asymptotique d'ordre $ p$, Bull. Soc. Math. France 5 (1966).
  • [3] -, Opérateurs subordinatifs sur des espaces de fonctions bornées en moyenne quadratique, J. Math. Pures Appl. 52 (1973), 27-63. MR 0399928 (53:3766)
  • [4] N. Bourbaki, Intégration, Chapitre 9, Hermann, Paris, 1969. MR 0276436 (43:2183)
  • [5] G. Hardy and J. Littlewood, Some properties of fractional integrals, Math. Z. 27 (1928), 565-606. MR 1544927
  • [6] R. Larsen, An introduction to the theory of multipliers, Springer-Verlag, Berlin and New York, 1971. MR 0435738 (55:8695)
  • [7] K. Lau, On the Banach spaces of functions with bounded upper means, Pacific J. Math. 91 (1980), 153-173. MR 612895 (83b:46037)
  • [8] -, The class of convolution operators on the Marcinkiewicz spaces, Ann. Inst. Fourier (Grenoble) 31 (1981), 225-243. MR 638624 (83i:42009)
  • [9] K. Lau and J. Lee, On generalized harmonic analysis, Trans. Amer. Math. Soc. 259 (1980), 75-97. MR 561824 (81i:42035)
  • [10] J. Marcinkiewicz, Une remarque sur les espaces de M. Besicovitch, C. R. Acad. Sci. Paris Ser. A-B 208 (1939), 157-159.
  • [11] P. Masani, The normality of time invariant, subordinative operators in a Hilbert space, Bull. Amer. Math. Soc. 71 (1965), 546-550. MR 0177304 (31:1567)
  • [12] -, Commentary on the memoire on generalized harmonic analysis [30a], Norbert Wiener: Collected Work, M.I.T. Press, Cambridge, Mass., 1979, pp. 333-379.
  • [13] N. Wiener, Generalized harmonic analysis, Acta Math. 55 (1930), 117-258. MR 1555316
  • [14] -, Tauberian theorems, Ann. of Math. (2) 33 (1932), 1-100. MR 1503035
  • [15] -, Extrapolation, interpolations and smoothing of stationary time series, M.I.T. Press, Cambridge, Mass. and Wiley, New York, 1949.
  • [16] -, The Fourier integral and certain of its applications, Dover, New York, 1959. MR 0100201 (20:6634)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A45, 42A38

Retrieve articles in all journals with MSC: 42A45, 42A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0694372-5
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society